Affordable Access

Publisher Website

Dual series equations involving Jacobi and Laguerre polynomials

Authors
Journal
Indagationes Mathematicae (Proceedings)
1385-7258
Publisher
Elsevier
Publication Date
Volume
77
Issue
3
Identifiers
DOI: 10.1016/1385-7258(74)90037-7
Keywords
  • Mathematics

Abstract

Abstract An exact solution for some dual series equations involving Jacobi polynomials is obtained. Results for similar dual series equations involving Laguerre polynomials are also deduced by applying a limit process.

There are no comments yet on this publication. Be the first to share your thoughts.